alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : NUVIALA, JAVIER [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Gil, Julio et al. Fractal Dimension of Dog Kidney Proximal Convoluted Tubuli Sections by Mean Box-Counting Algorithm. Int. J. Morphol., Dec 2006, vol.24, no.4, p.549-554. ISSN 0717-9502

   2 / 2
to print
 Gil, Julio et al. Tangential Algorithm for Calculation of the Fractal Dimension of Kidney Tubuli Sections. Int. J. Morphol., Mar 2006, vol.24, no.1, p.31-34. ISSN 0717-9502

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information